# SDR DJFA2007118

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N417LX
- Make and model: Beech 400A
- Aircraft serial: RK230
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT IB ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NR 70.  MAINTENANCE REPLACED THE RIB.
